# SDR CA110930007

- Difficulty date: September 27, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Cessna 414A
- Aircraft time: 6,111 hours
- Engine: Cont TSIO520VB
- Propeller: Mcauly 3AF32C505
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 10349260
- Condition: Inoperative
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

(CAN) ACFT LANDED WITH SNAG OF PROP SURGING 300 RPM IN CRUISE.  FOR TROUBLESHOOTING PURPOSES THE PROP GOVS WERE SWAPPED THEN RETURNED TO ORIGINAL POSITIONS, PROPS WERE SWAPPED THEN RETURNED TO ORIGINAL POSITIONS, WITH NO CHANGE TO THE SNAG.  UPON INSPECTION OF THE MAGNETOS RT MAG, RT ENG WAS FOUND TO HAVE BROKEN TEETH.  O/H MAG WAS ORDERED AND INSTALLED.  ACFT WAS GROUND RUN AND FOUND SERVICABLE.
